eISSN: 1644-4124
ISSN: 1426-3912
Central European Journal of Immunology
Current issue Archive Manuscripts accepted About the journal Abstracting and indexing Subscription Contact Instructions for authors
SCImago Journal & Country Rank

1/2019
vol. 44
 
Share:
Share:
more
 
 
abstract:
Case report

Carbamazepine-induced DRESS syndrome leading to reversible myocarditis in a child

Mecnun Çetin, Mevsim Demir Mis, Kamuran Karaman, Íbrahim H. Yavuz, Hadi Geylan, Perihan Tunçdemir, Feyza Demir

(Centr Eur J Immunol 2019; 44 (1): 102-105)
Online publish date: 2019/03/19
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome is a rare type of delayed drug hypersensitivity reaction characterised by fever, skin rash, lymphadenopathy, and visceral involvement, which can be life threatening and is a childhood event. An eight-year-old boy was admitted with complaints of extensive rash and fever three weeks after the onset of treatment with carbamazepine for a diagnosis of epilepsy. Fever, as well as patches and plaques with indeterminate limits that tended to merge and were non-blanchable on a widespread erythematous layer, were revealed in physical exami­nation. Extensive cervical, submandibular, and inguinal lymphadenopathy was observed. We present ours as the second case of myocarditis secondary to DRESS syndrome after carbamazepine use in the literature.
keywords:

carbamazepine, DRESS syndrome, lymphadenopathy, myocarditis

FEATURED PRODUCTS
Quick links
© 2019 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe